MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR ANTI-HBS2 (AHBS2); AHBS2 IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR ANTI-HBS2 (AHBS2); AHBS2 IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was sent to the customer site for system inspection.Siemens healthcare diagnostics is investigating.
 
Event or Problem Description
A customer was concerned about (b)(6) results obtained for one patient that was tested using advia centaur xp anti-hbs2 (ahbs2).Clinical history of the patient is unknown.Patient treatment was not prescribed or altered.There is no report of adverse health consequence due to the advia centaur xp results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on march 29, 2019.Additional information - may 10, 2019 and may 16, 2019: siemens customer service engineer (cse) provided a service call and performed the following: checked the advia centaur xp aspiration and dispense of all ports, cleaned the wd and d3 plungers, made probe adjustments to center, cleaned rinse stations and lubricated syringes.No parts were replaced; system fully functional on departure.The customer indicated that the sample was not repeated with the advia centaur xp anti-hbs2 assay and has not provided any information on the patient's medical status or medications.The customer did not provide any information that would indicate that the initial advia centaur xp anti-hbs2 sample result of 237.04 index is incorrect.The customer indicated that the physician did not question the initial advia centaur xp anti-hbs2 results.Medical procedure or treatment, that may later be determined to have been unnecessary, was not performed.The test result did not cause a medical procedure, which may later be determined to have been necessary, to be delayed or withheld.Based on the investigation and information provided by the customer, no product problem was identified.The instrument is performing within specifications.No further investigation or evaluation of the device is required.

Brand Name
ADVIA CENTAUR ANTI-HBS2 (AHBS2)
Common Device Name
AHBS2 IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key8466283
Report Number1219913-2019-00045
Device Sequence Number1341651
Product Code LOM
UDI-Device Identifier00630414591407
UDI-Public00630414591407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2020
Device Model NumberN/A
Device Catalogue Number10698706
Device Lot Number10979104
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1